# SDR SWAA2023052530110

- Difficulty date: April 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE - STRAP HAS CORROSION BS 1016 LBL 3; BS 1016+9.5 RBL 3; BS 1016+11 RBL 17.5 ( MARKED)<[01] CORROSION AT BS 1016+9.5 RBL 3 WILL BE ADDRESSED ON FAULT# TTG8Q00KP6BQ AND CORROSION AT BS 1016+11 RBL 17.5 WILL BE ADDRESSED ON FAULT# TTG8Q00KP4L3;[02] CORROSION ON THE STRAP AT BS1016 LBL 3 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02.;[03] REMOVED TRAP BETWEEN BS1016-BS1022 LBL 3 IAW SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTIONS 1-3.;[05] LOCATED AND DRILLED NEW AFT PASSENGER COMPARTMENT FLOOR STRUCTURE STRAP P/N 147A5620-3 AT BS 1016 LBL 3; BS 1016+9.5 RBL 3; BS 1016+11 RBL 17.5 WL 208 IAW SRM 51-40-05-0G-0 AND DWG# 147A5600 REV-B;[06] VERIFIED CORRECTIVE ACTION 5;[07] OK TO INSTALL;[08] OK TO INSTALL GIVEN;[09] INSTALLED TRAP BETWEEN BS1016-BS1022 LBL 3 IAW SRM 51-40-02 AND IAW DWG#147A5600;[10] VERIFIED CORRECTIVE ACTION STEP 9.;[11] COMPLETE.;[12] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
